RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2009, Volume 371, Pages 117–136 (Mi znsl3548)  

This article is cited in 1 scientific paper (total in 1 paper)

On symmetric configurations in some problems on extremal decomposition. III

G. V. Kuz'mina

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, St. Petersburg, Russia

Abstract: Some problems on extremal decomposition in families of nonoverlapping domains containing systems of biangles with free vertices are considered. In particular, a symmetrization result for systems of biangles with vertices on the unit circle is established. Cases where the problems considered reduce to some known problems on extremal decomposition are revealed. Bibl. – 8 titles.

Key words and phrases: extremal decomposition, biangle, redused module of biangle, trajectory, quadratic differential.

Full text: PDF file (606 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 166:2, 191–202

Document Type: Article
UDC: 517.54
Received: 29.09.2009

Citation: G. V. Kuz'mina, “On symmetric configurations in some problems on extremal decomposition. III”, Analytical theory of numbers and theory of functions. Part 24, Zap. Nauchn. Sem. POMI, 371, POMI, St. Petersburg, 2009, 117–136; J. Math. Sci. (N. Y.), 166:2 (2010), 191–202

Citation in format AMSBIB
\Bibitem{Kuz09}
\by G.~V.~Kuz'mina
\paper On symmetric configurations in some problems on extremal decomposition.~III
\inbook Analytical theory of numbers and theory of functions. Part~24
\serial Zap. Nauchn. Sem. POMI
\yr 2009
\vol 371
\pages 117--136
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl3548}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2010
\vol 166
\issue 2
\pages 191--202
\crossref{https://doi.org/10.1007/s10958-010-9859-3}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952096955}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3548
  • http://mi.mathnet.ru/eng/znsl/v371/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. J. Math. Sci. (N. Y.), 222:5 (2017), 645–689  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:104
    Full text:28
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019